# SDR SWAA2020022874903

- Difficulty date: February 9, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1047
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME, UPPER  FLANGE HAD CORROSIONS AT BS. 946, BETWEEN RBL 28 TO LBL 28. / R&R FRAME IAW SRM & DWG.
